MathSciNet Relay Station
MathSciNet bibliographic data
MR1863811 (2002h:52028) 52C20
Bandt, C.; Wang, Y. Disk-like self-affine tiles in $\Bbb R\sp 2$. Discrete Comput. Geom. 26 (2001), no. 4, 591–601.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement